# SDR DALA2024071907295

- Difficulty date: July 16, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 72,976 hours, 27,712 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0450960) DURING B-CHECK IN CVG, MTC DISCOVERED DAMAGE CONSISTING OF A CRACK RUNNING HORIZONTALLY ACROSS THE VERTICAL STANCHION (C-D POST) COMMON TO WINDOW FRAME (P/N 141A8811-5) OF THE LH NO. 1 FLIGHT DECK WINDOW. MAINTENANCE REPAIRED CRACK PER ERA 619401-14.
